MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number KIT, TMX NFRS STARTERMG/DL
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Customer states he used all the test strips and threw out the vial, customer will send back the meter.Note: manufacturer contacted customer on a follow-up calls on 21-jan-2021 to ensure the replacement products resolved the initial concern - able to establish contact with customer and stated replacement product resolved initial concern.
 
Event or Problem Description
Consumer initially called for training on performing a blood test since new using the product.During the call, a blood test was performed by the customer non-fasting and produced test result of hi using the meter.The customer¿s expected non-fasting blood glucose test result is in the 200's mg/dl (exact result not provided).The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the blood glucose test results.The product is not stored according to specification (stored in the kitchen).The test strip lot manufacturer¿s expiration date is 05/31/2022 and open vial date is 12/29/2020.The customer did not have another vial of test strips that had been stored and handled correctly.The meter memory was reviewed for previous test result history: (b)(6).
 
Additional Manufacturer Narrative
Sections with additional information as of 24-feb-2021: d10: device available for evaluation.H3: device evaluated by manufacturer.H6: updated fda's method, result, and conclusion codes.H10: test strips were not returned for evaluation.Meter was returned for evaluation.Product testing was performed and no defect found.Most likely underlying root cause: mlc-018: user has high glucose value.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key11226936
Report Number1000113657-2021-00054
Device Sequence Number3805130
Product Code NBW
UDI-Device Identifier00021292006075
UDI-Public(01)00021292006075(21)
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2022
Device Model NumberKIT, TMX NFRS STARTERMG/DL
Device Catalogue NumberRE4H01-81
Device Lot NumberZX4162S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2021
Distributor Facility Aware Date12/29/2020
Initial Date Received by Manufacturer 12/29/2020
Supplement Date Received by Manufacturer02/04/2021
Initial Report FDA Received Date01/25/2021
Supplement Report FDA Received Date02/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1